Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Moni24a

Really random question...

Recommended Posts

They don't come often for me but the first time I DID have a charlie horse was when I was on Accutane. I don't know if there's a relevance, though!

Are you experiencing a lot of them since you started Accutane? If you are I would mention it to your dermatologist during your next visit.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×